# SDR DXTA2010060704115

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 9,319 hours, 5,720 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT MOVE TO THE GEAR UP POSITION AFTER TAKEOFF. ALL GEAR LIGHTS INDICATED THE GEAR WAS IN THE DOWN AND LOCKED POSITION AND THERE WAS NO UNSAFE LIGHT ILLUMINATED.  JACKED ACFT AND FOUND NOSE STRUT CHAMBER PRESSURE WAS LESS THAN 5 PSI. REPLACED PACKINGS AND BACK-UP RINGS ON SCHRADER VALVE WITH NEW.  SERVICED STRUT MM CH 12-10-38 TO PROPER PRESSURE. ACCOMPLISHED GEAR SWINGS IAW MM CH 32-00-01 & OPS CHECK GOOD, 5 TIMES.  DOWNJACKED AND REJACKED ACFT AND PERFORMED GEAR SWINGS AGAIN - NO DEFECTS - DOWN JACKED ACFT.
